# SDR CALA9700965

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70755
- Make and model: Boeing 727227
- Aircraft serial: 21366
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L-1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.25 INCH CRACK IN FUSELAGE SKIN JUST FORWARD OF LOWER HINGE OF L-1 DOOR.  THE CRACKED AREA OF SKIN WAS CUT OUT, FILLER AND DOUBLER WERE FABRICATED AND INSTALLED IAW WORK CONTROL CARD M AND E NR 07-5310-1-0100.
